# SDR AWXA200601608

- Difficulty date: September 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311219820005
- Condition: Corroded
- Location: L1 Doorway
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - BC-4 CHECK, NR 5938353.  CORROSION ON L1 DOOR ENTRY WAY LOWER SILL FITTING, + Y1860, FR 16+5 INCH TO FR 18+12 INCH.  REPLACED L1 DOOR ENTRY WAY LOWER SILL FITTING, + Y1860, FR 16+5 INCH TO FR 18+12 INCH IAW SRM A320 51-72-11.
